BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2003 Volume 15 >

Please use this identifier to cite or link to this item:

Title: About Strictly Hyperbolic Operators with Non-Regular Coefficients
Authors: Reissig, Michael
Keywords: Strictly Hyperbolic Cauchy Problems
Non-Lipschitz Coefficients in Time
Classes of Well-Posedness
Construction of Parametrix
Refined Perfect Diagonalization Procedure
Regularization Techniques
Sharp Garding’s Inequality
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 15, No 1, (2003), 105p-130p
Abstract: In this note we are interested in the Cauchy problem.
Description: 2002 Mathematics Subject Classification: 35L15, 35L80, 35S05, 35S30
ISSN: 0204-9805
Appears in Collections:2003 Volume 15

Files in This Item:

File Description SizeFormat
Pliska-15-2003-105-130.pdf623.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License